# SDR P5CA9800725

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FLOORBEAM UPPER CHORD AT FUSELAGE BS 980 L2 TO R2.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
